# SDR CALA2023022200521

- Difficulty date: February 22, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 71,815 hours, 29,072 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seal
- Part number: 18533530005
- Condition: Missing
- Location: Aft Lt Lwr Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3, AFT LOWER LEFT WING TO BODY FAIRING MISSING SECTION OF SEAL LOWER SERFACE. REPAIRED DAMAGED SEAL PER ECRA 5335-01125. PARTS USED: 18-5335-3-0005.
